View Full Version : Wellbutrin Enduced Ed ! HELP!


HorrorMoments
01-22-16, 02:39 AM
Hello, i am a 26 year old male. I have been on Wellbutrin xl 150mg SID for about 9 months for depression. At first it did wonders. I felt like a new person and was able to focus at work and get my life together. Recently, as in the last two months, I have noticed absolutely no random erections. I do get weak (about 50% hard?) erections during sleep and RARELY in the mornings. I absolutely can not get an erection using my imagination at all. Even when I try to masturbate, its never as hard as it used to be. My sex life is suffering. When i do have sex, im always half cocked. I have the desire for sex and intimacy. My sex drive is still there. But god help me, a few months ago if I saw an attractive girl and used my imagination I would just naturally get an erection.


Without constant stimulation, my guy will just not stay up, and when he does go up its very weak. No where near how it used to be before the medication. It's starting to affect my relationship and is destroying my self esteem and mental health. Is this permanent ? Will this disappear if I stop taking the wellbutrin ? (with my doctors help of course) Im very scared and anxious about this situation, and have read that these side effects can be permanent. Someone please help me !

aeon
01-24-16, 03:28 PM
The likelihood of this being a result of taking Wellbutrin/bupropion is very, very small, and if for some reason it is a side effect in your case, it will resolve with discontinuation of treatment.

That said, it is very unlikely that your ED is from the Wellbutrin/bupropion.


Cheers,
Ian

Confuzzed
02-18-16, 11:46 AM
I found another post via google however this covers the same topic.

HorrorMoments, search for the thread Wellbutrin: Sexual Impotence Side Effect you are not alone. I am also looking for answer to that same question!!

I wrote this for the other thread however I will post it here as well so that others can see that this is a real thing AND yes I do believe my "test" proved it. Others just dropped from 300mg to 150mg which worked (see the other thread)

I am on 450mg wellbutrin. I have been on my meds for +/- 18 months however this was never an issue because I wasnt married and I needed to get over a few other problems before I started dating or became sexually active. I am now dating and suddenly where I would go all in, I was finding I am making an excuse as to why we can't.

I got tired of making excuses and wanted to see if it was my meds, I stopped taking them (My doc and family would kill me if they knew this) for about 6 weeks. During these 6 weeks, all the problems seemed to disappear!! Where I was getting a normal erection, I am not getting half way (after alot of stimulation) and then suddenly even thats gone.

I've been back on the wellbutrin for about 2 weeks. The only reason I started using them again is because I can feel a huge difference. I dont think my Doc will take me off them either, I do ask for more meds to take?

I just can't live like this, I am 28 and there is no way in hell this can become my expected future.